# SDR CALA2022091402353

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737
- Aircraft serial: 31595
- Aircraft time: 64,474 hours, 22,221 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 99122646
- Condition: Inoperative
- Location: L Irs
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L IRS INOP PER FLIGHTCREWS COMMENTS SUSPECT LH IRU ISSUE OUT OF STOCK LAX M+E 60-3421-9-0001 REPLACED LEFT ADIRU UNIT, GND CHK OK PER MM 34-21-01-400-801. ALSO PERFORMED LAND VERIFY AND IT PASSED PER MM 22-11-00. ADDED PICTURES. ADDED TRACKING NUMBER.....1876864 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1876864  SN OFF 2646 UNIT, ADIRU, AI  OFF 60-3421-9-0001 2646 ON 60-3421-9-0001 4049
